U.S. doctors online nowAsk doctors free
Australia
A 34-year-old female asked:

My son dev tic(blinking) after taking strattera (atomoxetine) 10mg/day.what can be done?

2 doctor answers4 doctors weighed in
Dr. Dariush Saghafi
Neurology 33 years experience
Calling doctor?: I think that's step 1. For that matter, it's steps 2, 3, and 4 as well.
Dr. Philip Kern
Dr. Philip Kern commented
Endocrinology 43 years experience
Kids with ADHD not infrequently have minor tics, and sometimes they can get worse with treatment. Sometimes this is temporary. If the drug works, a minor tic may be only annoying. You need to be communicating closely with the doctor who is helping you manage this.
Jul 13, 2014
Dr. Dariush Saghafi
Neurology 33 years experience
Provided original answer
Yeppers.....Doc Kern's got it too....and then, some!
Jul 13, 2014
Dr. Liesa Harte
Family Medicine 29 years experience
Stop it immediately!: First of all, I do hope you have stopped the Strattera (atomoxetine). Have you discussed this with the prescribing physician? This type of medication may not be a good idea for your son. I wish you the very best.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.